User menu

Accès à distance ? S'identifier sur le proxy UCLouvain

Search

Displaying 14 results.
    • Journal article
    Discrete s-convex extremal distributions: theory and applications
    Courtois, Cindy Van Bellegem, Sébastien Denuit, Michel[UCL] (2006) Applied Mathematics Letters — Vol. 19, p. 1367-1377 (2006)
    • Journal article
    Moment bounds on discrete expected stop-loss transforms, with applications
    Courtois, Cindy Denuit, Michel[UCL] (2007) Methodology and Computing in Applied Probability — Vol. 11, p. 307-338 (2007)
    • Journal article
    On immunization and s-convex extremal distributions
    Courtois, Cindy Denuit, Michel[UCL] (2007) Annals of Actuarial Science — Vol. 2, no. 1, p. 67-90 (2007)
    • Journal article
    Local moment matching and s-convex extrema
    Courtois, Cindy Denuit, Michel[UCL] (2007) Astin Bulletin — Vol. 37, no. 2, p. 387-404 (2007)
    • Journal article
    Bounds on convex reliability functions with known first moments
    Courtois, Cindy Denuit, Michel[UCL] (2007) European Journal of Operational Research — Vol. 177, p. 365-377 (2007)
    • Journal article
    S-convex extremal distributions with arbitrary discrete support
    Courtois, Cindy Denuit, Michel[UCL] (2008) Journal of Mathematical Inequalities — Vol. 2, no. 2, p. 197-214 (2008)
    • Journal article
    Convex bounds on multiplicative processes, with applications to pricing in incomplete markets
    Courtois, Cindy[UCL] Denuit, Michel[UCL] (2008) Insurance: Mathematics and Economics — Vol. 42, no. 1, p. 95-100 (2008)